# SDR Q2SA201921000003

- Difficulty date: March 14, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N361GT
- Make and model: Boeing 737436
- Aircraft serial: 25848
- Aircraft time: 54,605 hours, 36,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BP573
- Part serial: 33398
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EXIT LIGHTS INOP (BOTH) - REMOVED AND INSTALLED NEW POWER SUPPLY P/N BP57-3, S/N 49196 AND OPS CHECK GOOD IAW AMM 33-51-51-962-016.
